# SDR AU001325

- Difficulty date: September 28, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN9388
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPE FITTING LOCATED IN LH NACELLE AREA CRACKED AND LEAKING. LOSS OF NR 1 SYSTEM HYDRAULIC FLUID.
